# SDR UALA2012070303547

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 65,318 hours, 11,541 cycles
- Engine: Pwa PW4077
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Control Cable
- Part number: MC4082190
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVER SEAT HORIZONTAL CONTROL CABLE BROKEN.  SEAT IS ALL THE WAY BACK AND DOES NOT INTERFERE WITH CREW MOVEMENT.  SEAT LOCKED HORIZONTALLY IN THIS POSITION.  NO PARTS EWR.  NEED CABLE (021-8565) OR SEAT ASSY (021-9020) NON STOCK EWR.  REPLACED OBSERVER SEAT.
